# SDR CHQA20140621190

- Difficulty date: June 21, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 33,008 hours, 27,285 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,383 hours, 17,125 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 340
- Condition: Failed
- Location: Nlg Door
- Part time: 7,187 hours, 6,637 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THERE WAS A LOUD NOISE IN COCKPIT DURING FLIGHT.  THE CREW SUSPECTED THAT THE NLG DOORS WERE OPEN.  THE ACFT WAS RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE NLG DOOR SOLENOID VLV.  OPERATIONAL & LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
